What are Nurofen Pain Relief Caplets 256 mg?
Nurofen Pain Relief Caplets are painkillers that are used to relieve headaches, migraines, dental pain, backache and period, nerve and muscular pain. It contains the active ingredient ibuprofen, an anti-inflammatory drug that’s commonly used as an everyday painkiller to provide short-term relief from aches, pains and feverishness.
What is the recommended dosage?
Always take Nurofen Pain Relief exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms. This product is only suitable for adults and adolescents over the age of 12 years. Take 1 or 2 caplets with water, up to 3 times a day as required. Leave at least four hours between doses. Do not take more than 6 caplets in 24 hours.
Are Nurofen Pain Relief suitable for children?
This product should not be given to a child under the age of 12. If you are looking for pain relief for a child under the age of 12, speak to your doctor or Chemist4U pharmacist for advice on alternative treatments.
Are Nurofen Pain Relief suitable for pregnant and breastfeeding women?
If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before taking any new medicine. Do not take Nurofen Pain Relief if you’re in the last 3 months of pregnancy or you’re breastfeeding. You must seek medical advice before taking this product if you’re in the first 6 months of pregnancy.
When should this product not be used?
Nurofen Pain Relief may be unsuitable for certain people. Do not take these caplets if you are allergic to any of the ingredients or if you:
- Are allergic to ibuprofen, aspirin or any other painkillers
- Have or had a stomach ulcer, perforation or bleeding
- Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines
- Have had gastrointestinal bleeding or perforation when previously taking NSAIDs
- Have severe liver or kidney problems
- Have severe heart problems
- Are in the last 3 months of pregnancy
Talk to your doctor or Chemist4U pharmacist before taking this medicine if you:
- Have or have had asthma
- Have kidney, heart, liver or bowel problems
- Have high cholesterol, high blood pressure or previously had a heart attack or stroke
- Have a history of gastrointestinal disease
- Have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain, skin changes and other organ disorders)
- Are a smoker
- Are in the first 6 months of pregnancy
- Are on a diet restricting your salt intake
Store in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging. Do not throw away any medicines via wastewater or household waste.
This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Helpful Advice on Medication Restrictions & Addiction
For further information on our medication restrictions policy, please click here.
If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:
Active ingredient: Ibuprofen 200mg (as Sodium Ibuprofen 256mg)
Also contains: Croscarmellose sodium, Xylitol (E967), Microcrystalline cellulose, Magnesium stearate, Colloidal anhydrous silica, Carmellose sodium, Talc, Acacia spray dried, Sucrose, Titanium dioxide (E171), Macrogol 6000 powder, and Black ink (contains shellac, iron oxide black (E172) and propylene glycol).
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
|Method||Handling Time||Transit Time||Timescale||Approx Cost|
|Standard Shipping (3-5 Working Days)||1||2||3||£2.95|
|Royal Mail Tracked 24||0||1||1||£4.95|
Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.
Please review the estimates at the checkout.
Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.
Standard UK Delivery - £2.95* - Delivery within 3-5 working days.
Express UK Delivery - £4.95** - Delivery within 1-2 working days.
Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
*Excluding refrigerated products and treatments which are subject to different postage charges.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here
Nurofen Pain Relief 256mg - 16 Caplets Reviews
Advice & Guides
Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints. Why does this happen and how can you ease the discomfort? In this guide we’ll discuss the link...Read More
Looking for the right painkillers to relieve your back pain? Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place. In this guide, we’ll suggest a range of painkillers so...Read More
We all need painkillers from time to time, but when it comes to pain relief, there’s an overwhelming amount of options to choose from. Nurofen has provided millions of people with fast, effective pain relief for over 30 years. With products that target headaches, joint & muscular...Read More